# SDR VGCA20130528003

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N251FL
- Make and model: Boeing 727277
- Aircraft serial: 20551
- Aircraft time: 66,773 hours, 37,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING FUSELAGE TERMINAL FITTING.
